Hölder Continuity for Solution Mappings of Parametric Non-convex Strong Generalized Ky Fan Inequalities
作者: Yang Dong XuChun Rong ChenChang Jie Fang
作者单位: 1College of Mathematics and Physics , Chongqing University of Posts and Telecommunications , Chongqing , China
2;College of Mathematics and Statistics , Chongqing University , Chongqing , China
刊名: Numerical Functional Analysis and Optimization, 2020, Vol.41 (3), pp.344-360
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2019.1628051
关键词: Hölder continuityNon-convex separation theoremStrong generalized Ky Fan inequality
原始语种摘要: Abstract(#br)This article focuses on a new approach to investigate the Hölder continuity for the solution mapping of a parametric non-convex strong generalized Ky Fan inequality. Based on a non-convex separation theorem, the union relation between the solution set of the parametric non-convex strong generalized Ky Fan inequality and the solution sets of a series of Ky Fan inequalities, is established. Without density results and any information on the solution mapping, a sufficient condition for the Hölder continuity of the solution mapping to the parametric non-convex strong generalized Ky Fan inequality is given by using the key union relation. Our method does not impose any convexity, monotonicity, and the single-valuedness of the solution mapping.
全文获取路径: Taylor & Francis  (合作)

  • convex 凸起的
  • generalized 广义
  • parametric 子宫旁的
  • continuity 连续性
  • solution 溶液
  • mapping 映象
  • relation 关系
  • inequality 不等式
  • investigate 
  • separation 分选